Remember that plan I wrote about yesterday - about only having a protein drink or smoothie in the afternoon since my 3:00 antibiotic pill makes me so nauseous? Yeah, right.
I didn't eat right yesterday. Had to go to the vet, so I didn't have time to eat breakfast until we got back at 9:30 - boiled egg and yogurt. Then tried to nap and get some work, but I have very little memory of what actually happened yesterday. Then when Hubby came home at 3:00, I realized I hadn't eaten lunch so at 3:30 I had another yogurt. I took my pill at 4:11 - a little later than usual. By 4:40 I was so sick to my stomach, well, you don't really want the details.
I tried to eat afterwards, but the only thing I could manage was milk.
So, yeah, I passed on the donuts yesterday, but on the negative side, I couldn't really eat anything!
Hey Doc G! Is this medicine really causing this much nausea?
I think I'm going to skip today's dose. I'm feeling worse, and not better. And Tween woke up with a sore throat and fever this morning. We're waiting for Pediatrician to call me back.
Yuck. That's how I feel.
p.s. I'm sorry I'm such a negative nelly lately - just want to feel better and get some work done! I'm way way way behind in everything!
Medical Marijuana MUST be legalized - I heard about this story on THE VIEW this morning, and felt like I had to get more info about it. I found the following article. http://thinkprogress.org/ju...